MathSciNet Relay Station
MathSciNet bibliographic data
MR3118620 32M05 (14E99 32J18 32Q15 37B40)
Fu, Baohua; Zhang, De-Qi A characterization of compact complex tori via automorphism groups. Math. Ann. 357 (2013), no. 3, 961–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement